# SDR EIAA980335

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 996
- Part time: 47,426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C4 CHECK, FS 996 FLOORBEAM WEB HAS EXFOLIATION CORROSION.  REPAIRED PER SRM 53-05 FIG 72.  (M)
